# SDR AALA202503216347

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 36,504 hours, 15,939 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO TOP OF DESCENT, THE NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. PRIOR HISTORY EXISTS AND PRESSURE SWITCH RECENTLY REPLACED. TROUBLESHOOTING PERFORMED PER FIM 28-22-00-810-805 UP TO STEP E1, NO FAULTS NOTED, REQUIRES FURTHER TROUBLESHOOTING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
